It is most likely your body reacting to the new hormones that have been introduced to your body. This link
on Planned Parenthood talks a little more indepth about Nexplanon side-effects. Generally, most symptoms after insertion will eventually go away. If it worsens, talking to your doctor to discuss your options and what might work best for your body is always a good idea.
Hormonal birth control works in a way to disrupt the cycle of ovulation. "A hormonal method is one which works by manipulating a person's natural hormonal cycle or balance in any or all of the following ways: suppressing ovulation, making the uterus less hospitable for an egg to implant, and/or thickening cervical mucus to impair sperm mobility. " Check out this great article Birth Control Bingo: Hormonal or Non-Hormonal
for more information on hormonal birth control.
Your body needs to adjust to the "new normal" you are creating through hormones so cramping just might be part of that adjustment. But it will become the "normal" for your body and it will lessen.
I hope that answer helps!